How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ed Wilfong Your Own Question
Dr. Ed Wilfong
Dr. Ed Wilfong, Psychologist
Category: Mental Health
Satisfied Customers: 1528
Experience:  Twenty-five years treating all ages; Specialities: psychopharmacology & diagnosis, MMPI-2, testing.
Type Your Mental Health Question Here...
Dr. Ed Wilfong is online now
A new question is answered every 9 seconds

I got terrible precipitated withdrawal from going on 16 MG

This answer was rated:

I got terrible precipitated withdrawal from going on 16 MG Suboxone trying to get off 100 MCG Patch Fentantyl I was on for a year. I got horriblly sick immediately. I had to go up on more Suboxone at the time to compinsate but I am now back to 16 MG per day the last 2 weeks but feel a feeling mental depression and a fear something is going to happen real bad. I have taken Suboxone before coming off percocet and dialaudid and this did not happpen. I was real sick for 2 weeks this time and now it is one month and, especially after a sleep I wake up with this inner feeling of doom, depression etc. What could this be?
This is a powerful pain medication. It is horribly hard to withdraw from. Suboxone theoretically blocks cravings but also has to be administered by expert and has its own set of problems. This needs to be carefully monitored by an expert in pain management. Fentanyl and percocet/dilaudid are are different meds. You very likely are depressed and need personal attention.
Dr. Ed Wilfong and other Mental Health Specialists are ready to help you

Related Mental Health Questions